MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT
Catalog Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a cerelink sensor (id 826850) failed while in use.Looking through the error logs it was found multiple "sensor warning: mean icp value exceeded the valid range:" messages.The recorded values are between -84 to -360mmhg.Patient required an mri scan of head.Icp monitor in situ which required gauze and coiling away from the skin pre scan.This was done incorrectly and needed re-doing multiple times leading to higher risk of dislodgement.Patient admitted to hospital with a intraparenchymal bleed and has the icp monitor in still (24 days) due to continuing icp spikes and hydrocephalus.Mri completed safely however icp now reading negative numbers and is not sutured in.?accidentally dislodged or moved slightly.Additional information received: - sensor reference? 826850 - sensor lot number? unknown - extension cable lot number? unknown - date of event? 18/02/2026 - was the patient lead (electrode of extension cable) always connected to the patient? yes - implant location - parenchymal - did the issue lead to any patient injury / complications or death?answer : no - did the issue lead to a critical delay in patient care ? no - what was the user doing (e.G., powering unit, zeroing sensor, setting alarm, downloading data)? preparing to mri - what was happening with patient (e.G., transport, mri, ct)? mri - what did medical team do to solve the issue? eventually the probe was secured properly for mri, then subsequently the probe failed.- if applicable: can you please confirm if the replacement with new sensor was successful ? no replacement done.
 
Additional Manufacturer Narrative
Additional information received: the sensor was not replaced, medical staff deemed that monitoring was no longer necessary.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24586643
Report Number3013886523-2026-00059
Device Sequence Number13071302
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public(01)10381780520672(11)251106(17)271031(10)7604716
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826850
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/19/2026
04/24/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/10/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
826820P - CERELINK ICP MONITOR, POOL.
Patient SexUnknown